I'm having insomnia with my arb (cozaar) for high blood pressure. What will help?

Different medicine? Talk to your doctor about trying a different medicine for high blood pressure.
Cozaar (losartan) and insominia. Cozaar (losartan) (c) can cause some patients to have insomnia (i). If this is a problem for you, speak to your physician and see if you can be changed to another drug in c's class, arb, or a different class of meds to see if your problem of i can be alleviated. Good luck.

Related Questions

What to do if insomnia with my arb (cozaar) for high blood pressure?

Uh-uh. It does not cause insomnia. Reference (see page 12-15): http://www.merck.com/product/usa/pi_circulars/c/cozaar/cozaar_pi.pdf (this monograph is required by and reviewed by the FDA). Read more...
Insomnia and cozaar (losartan) You need to speak to the physician (P) who ordered the cozaar (losartan) (C) for you. C is from an arb which have very few side effects. If you are having insomnia (I) from C, ask your P to order you either another arb or switch you to another BP medicine, or arb, to see if it gets better. Good luck. Read more...

Can avapro (arb), tekturna (aliskiren) hctz (dri-hctz) & lotrel (ccb-ace1) be used together for high blood pressure? I know together they can cause hyperkalemia.

Perhaps but... Perhaps, but in my experience the additive effects in bringing blood pressure down are not great. Also benefits of tekturna (aliskiren) are lacking especially in diabetics. Read more...
Overkill. Ace/arb/ dri all work on the raas system. Novartis recently released the altitude study where they studied the effects of the combination of Diovan and tekturna (aliskiren) in diabetics with renal disease. Renal function worsened. Due to that I have stopped using those together. Now novartis is no longer promoting the tekturna (aliskiren) family of products and will be laying off 60% of their sales force in april. Read more...
Different meds. ARB, ACE-I,Tekturna (aliskiren) all act on one hormonal axis- renin-angiotensin- aldosterone axis. Yes, this combination can cause hyperkalemia. Usually, medicines with different modes of action ( act at different pathways) are preferred to get the maximum benefit. Read more...

Hi I have a few questions about the medicine I'm taking. It's Losartan/HCTZ 50-12.5 MG for high blood pressure. It says to avoid sunlight. Why is that

HCTZ (hydrochlorothiazide) and UV exposure. Hydrochlorothiazide (HCTZ) is a well known cause of photoallergic skin reactions. This results from ultraviolet radiation exposure converting the drug (or its metabolites) into allergens (photoallergens), which then result in immune activation and, consequently, cutaneous eruptions. Of course these reactions do not occur in all people, but they are not uncommon. Read more...
Sun sensitivity. Some meds such as diuretics, i.e. The HCTZ (hydrochlorothiazide) in this combination can cause your skin be more sensitive to burning in the sun... Read more...